Sick or side effects!?! Close to giving up

Discussion in 'Side-Effects of Duromine' started by MissDee, Feb 22, 2019.

  1. MissDee

    MissDee New Member
    Registered

    Joined:
    Feb 22, 2019
    Messages:
    3
    Likes Received:
    1
    Hi all, I'm really needing some help /advice. I had no side effects up until day 7 ,only dry mouth.

    When all of a sudden I woke up one morning feeling SUPER spaced out, dizzy, almost like my head was floating (best way I can describe it) , I have now had 3 days off work because I'm feeling so unwell. I'm so tired, lethargic, got the sweats throughout the night lastnight and now slept til 2pm today, also now getting slight lingering headache today and off feeling.

    I'm starting to feel crazy and cant keep doing this :( I'm about to stop taking my duromine, I can't have it impact my life like this.

    My dr thought I might be getting a virus and be genuinely sick as she believe if it were to be side effects they would've come much sooner than a week in.

    Has anyone else experience this!? Please help!? :(
     
  2. Plucky

    Plucky Member
    Registered

    Joined:
    Mar 28, 2018
    Messages:
    61
    Likes Received:
    71
    It sounds more like a virus than side effect. I've had the super spaced out happen 3 weeks in but it turned out that my thyroid meds were too high, now that they have been adjusted I havent had that happen again. Sweats during the night also sounds like sick, I sweat more on duro esp when exercising but not like sweats when your sick where you feel cold but are actually hot.
     
    Agobakwe and MissDee like this.
  3. MissDee

    MissDee New Member
    Registered

    Joined:
    Feb 22, 2019
    Messages:
    3
    Likes Received:
    1
    Thankyou so much for your response! Has definitely made me feel more confident continuing on. Xx
     
    Agobakwe likes this.
  4. Plucky

    Plucky Member
    Registered

    Joined:
    Mar 28, 2018
    Messages:
    61
    Likes Received:
    71
    So how did you pull up as the week went on?
     
    Agobakwe likes this.
  5. MissDee

    MissDee New Member
    Registered

    Joined:
    Feb 22, 2019
    Messages:
    3
    Likes Received:
    1
    I felt alot better! I definitely think it was majority of a virus mixed with some side effects.

    All went away thank god!!
     
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook